# SDR IPXA2014071183590

- Difficulty date: July 9, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Open
- Location: Cockpit
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF F/O'S WINDOW OPENED.  COULD NOT CLOSE OR PRESSURIZE.  OPERATED F/O'S WINDOW SEVERAL TIMES IAW AMM 56-11-00-001.  NO FAULTS NO TED.  PRESSURIZED ACFT IAW AMM 05-51-24-702-001. PRESSURE HELD STEADY.  NO LEAKS NOTED.
